# SDR CA060306009

- Difficulty date: November 11, 2004
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,767 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Horn
- Part number: B3201
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  HORN NOT PRODUCING HORN SOUND.  HORN REPLACED.  (TC NR 20060306009)
